# SDR 98ZZZX1601

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7327F
- Make and model: Piper PA-28-140
- Aircraft serial: 2825236
- Propeller: Mcauly D3A34C402
- System (JASC): 6110 · Propeller Assembly
- Part: Blade Control
- Condition: Failed
- Location: Prop Nr 2 Blade
- Part time: 38 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, DISCOVERED NR 2 BLADE CAN BE ROTATED, BY HAND, THROUGH FULL RANGE OF BLADE ANGLES.  MCCAULEY SUSPECTS A LINK OR THE PROP CONTROL MECHANISM MAY BE BROKEN.  MCCAULEY TO INVESTIGATE ONCE THEY RECEIVE PROPELLER INTO SHOP.
